Q: I would like to discuss DCA treatment as soon as possible. My father has recurring Non-Hodgkin lymphoma - which is being treated with R-CHOP. After treatment, my dad experienced C.Diff and is now in the hospital. There are currently other complications and he has liver cirrhosis. R-CHOP is not the answer. We need to seek alternative solutions. I would like to discuss this with someone. Best, Inessa. A: Hello, Inessa, this is a rather difficult situation. On one hand, Sodium dichloroacetate can indeed be used to treat and control your father’s lymphoma. On the other hand, taking DCA while one has liver cirrhosis and poor liver function at home is unsafe. This is because Sodium dichloroacetate is metabolized in the liver and needs proper liver health to be properly digested. Your best bet would be to take the lowest DCA dose possible (6.25 mg/kg daily) by yourself at home or to take him to a DCA clinic where he could receive DCA intravenously. Intravenous Sodium dichloroacetate causes far less side-effects and is tolerated better than oral DCA. If you want a consultation with one of the best DCA specialists in the world - try reaching out Dr. Akbar Khan at Medicor Cancer. They can do telemedicine appointments or you can visit them in Canada. Regarding DCA and Non-Hodgkin's lymphoma, as you have already noticed - we have a big article on that: DCA and Cancer: Non-Hodgkin's lymphoma cured in 4 months (Case presentation). The main point of the paper is that one can achieve remission and keep cancer-free with the help of DCA. This is a real life example. Please read the article carefully. After you're finished reading it, you can read two studies that discuss this case in more details: 1) Non-Hodgkin's Lymphoma Reversal with Dichloroacetate (Case Report), 2) Complete response with DCA in non-Hodgkin’s lymphoma after disease progression (Case report). Last but not least, the Clostridium difficile infection could have been caused by the chemotherapy he received, antibiotics or compromised immune system. If he has C. difficile, he should be treated in the hospital by his physicians to avoid severe complications. Your doctor will prescribe vancomycin, fidaxomicin and / or metronidazole orally. He should also take as much fluids as possible to avoid shock. A diet that has low fiber and greens is also helpful, he should eat rice, bread, soup, fish or chicken etc. till he recovers.